Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 4, Pages 777-786
http://dx.doi.org/10.1155/S0161171287000863

The sharpeness of some cluster set results

1Department of Mathematics, The Pennsylvania State University, University Park, 16802, PA, USA
2Department of Mathematics and Computer Science, San Jose State University, San Jose 95192, San Jose, USA

Received 8 July 1986; Revised 6 October 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. C. Rung and S. A. Obaid, “The sharpeness of some cluster set results,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 4, pp. 777-786, 1987. doi:10.1155/S0161171287000863